# SDR RJWR002

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: General aviation
- Aircraft: N192AF
- Make and model: Cessna 414A
- Aircraft serial: 414A0496
- Aircraft time: 2,107 hours
- Engine: Cont TSIO520NB
- System (JASC): 8011 · Engine Starter
- Part: Drive Shaft
- Condition: Sheared
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, PILOT REPORTED SUBSTANTIAL OIL LEAK. FOUND STARTER DRIVE/ SCAVENGE PUMP ASSY PN R-642085A17 HAD A SHEARED DRIVE SHAFT. THIS CAUSED EXCESSIVE OIL TO GO TO AIR OIL SEPERATOR AND OVERBOARD DUE TO SEPERATOR COULD NOT RETURN THE VOLUME OF OIL COMING TO IT TO RETURN TO ENGINE SUMP. DISCOVERED SHEARED SHAFT AT REMOVAL OF SCAVENGE PUMP STARTER DRIVE ASSY. REPLACED AND FUNCTIONAL CHECKS GOOD. STARTER DRIVE HAD 101.1 TSOH
